# SDR QXEA200701518

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 1,953 hours, 1,835 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2229, ON TAXI OUT, ADC1 MESSAGE ON BOTH PFD'S.  ALSO FO'S IVSI SHOWS 10 FPM CLIMB INTERMITTENTLY.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE FOUND ADC SOURCE SWITCH TO BE IN ADC1 POSITION.  PLACED SWITCH TO NORMAL POSITION AND PFD DISPLAYED CORRECTLY, ADC1 STATUS MESSAGE WENT AWAY.  REMOVED AND REPLACED ADU2 IAW MTC 6341101.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
